ITEM METADATA RECORD
Title: Fast QR factorization of Cauchy-like matrices
Authors: Gemignani, Luca *
Van Barel, Marc * ×
Delvaux, Steven * #
Issue Date: Jan-2008
Publisher: North-Holland, New York
Series Title: Linear Algebra and its Applications vol:428 issue:2-3 pages:697-711
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science